# SDR ASAA1058263

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 9,874 hours, 3,245 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCDU SCREEN INDICATES HF RADIO TRANSMITTING WHILE ON GROUND "HF IN PROG" MSG SHOWN.  UNABLE TO DUPLICATE MSG 'HF IN PROG' ON MCDU WHILE A/C IS ON GROUND.  ACCOMPLISHED NR 1 AND NR 2 HF XCVR BITE IAW FIM TASK 23 11 00 810 801 LRU STATUS GOOD, NO FAULTS NOTED.  OPS CHECK NORMAL ON GROUND.  VERIFIED NO "HF IN PROG" MSG SHOWN ON ACARS MCDU AND HF LINK STATUS IS 'LOGGED OFF' AND 'IDLE' ON GROUND.
